# SDR CA980317038

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-10-30
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Switch
- Part number: H2024B
- Condition: Intermittent
- Location: Assory Door
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A, D

## Discrepancy

(CAN) UNABLE TO PRESSURIZE A/C AFTER TAKEOFF WITH OUTFLOW VALVE CLOSED.  ON RETURN TO DEPARTURE DOCK, FOUND CENTER ACCESSORY DOOR OPEN.  DOOR SWITCH WAS INTERMITTENT AND GAVE NO WARNING INDICATION.  SWITCH REPLACED.
